MAUDE Adverse Event Report: COOPERSURGICAL, INC. 1.0MM CRVD MICRO W/TC

COOPERSURGICAL, INC. 1.0MM CRVD MICRO W/TC
Model Number 147
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical, inc, is currently investigating the reported condition.
 
Event or Problem Description
Hand piece gets cold.Order: 94625.The hand piece handle was freezing to the surgeons gloves.Also the hand piece tip was cold to touch.Ref e-complaint-(b)(4).1 0mm crvd micro w-tc 147 e-complaint-(b)(4).
 
Additional Manufacturer Narrative
Investigation review dhr inspect returned samples distribution history: this complaint unit was manufactured at csi on 6/30/2014 under wo (b)(4) and shipped on 7/31/2018.Manufacturing record review: dhr 162072 was reviewed and no non-conformities were noted.Incoming inspection review: not applicable.Service history record: this unit was returned in july 2019 for a damaged delivery line and again in october 2019 for no seating.Historical complaint review: a review of the 2-year complaint history showed one similar reported complaint condition.Product receipt: the complaint unit was returned on a repair.Visual evaluation: visual examination of the complaint unit revealed no physical damage.Functional evaluation: complaint unit was functionally evaluated and found not to function properly.Service & repair confirmed the complaint unit had no seating and low flow.Root cause: the low flow was addressed by replacing the filter (p/n 20446).It also addressed the no seating condition.A clogged filter is an indication the unit was likely inadvertently laying in the liquid in an autoclave.This can occur if the end with the filter (the connector) slips off the tray and into the fluid.Intake of moisture will impact proper function of this device.Including the filter.Compounded by the fact that this device is a micro probe utilizing a very small tube to convey the gas the root cause is being attributed to end user error.Corrective actions the unit was repaired, tested to specifications and returned to the customer.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary.No further training required at this time.Was the complaint confirmed? yes.
 
Event or Problem Description
Customer stated: "hand piece gets cold.Order: the hand piece handle was freezing to the surgeons gloves".147 1.0mm crvd micro wtc e-complaint (b)(4).

Brand Name
1.0MM CRVD MICRO W/TC
Common Device Name
1.0MM CRVD MICRO W/TC
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key10560927
Report Number1216677-2020-00215
Device Sequence Number11540693
Product Code HQA
UDI-Device Identifier00888937004243
UDI-Public888937004243
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number147
Device Catalogue Number147
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer07/29/2020
Initial Report FDA Received Date09/21/2020
Supplement Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown